# SDR AU981207

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781006069
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE FAILED.  SUBMITTER STATED LIMITED INFORMATION PROVIDED.   PART TC:  7,863.
